Do you need Digestive Enzymes?
Gas and Bloating after eating has become a common problem. At least 85% of my patients tick these boxes on their intake forms. It is a big topic and there are many reasons why these symptoms can occur.
In this blog we are going to share with you a simple way for you to tell if you need Digestive Enzymes to break down Carbohydrates or whether you need HCL support to help break down Proteins.
It is normal to pass some gas however if you experiencing more gas than usual or you have uncomfortable bloating, pain and nausea symptoms, your body is telling you it is time to take action:
IS YOUR GAS SMELLY OR ODORLESS
If your gas is SMELLY then it is likely you are not breaking down proteins and require enzymes that require proteases or you need to boost your stomach’s ability to digest food with Betaine HCL. Conventional medicine routinely prescribes acid blocking medicines at the slightest sign of stomach dysfunction because we are told that we have too much acid. The opposite is in fact the case. There is too little HCL which results in the putrefaction of food, which causes the release of irritating and ulcer causing gases such as hydrogen sulfide. One to three caps per protein containing meal can help. If you have an ulcer this is not the supplement for you.
If your gas is ODOR FREE then it is likely that you are having trouble digesting carbohydrates.
In this case your body you would do well to supplement with Digestive Enzymes. Research by Dr Edward Howell in the 1920’S and 1930’s showed that supplementation with [plant based enzymes is complimented by animal based enzymes like those found in pancreatic glandular. This combination is my preferred way to supplement. Take one to three within 30 minutes of a meal.
If you are suffering from a recent injury then supplementation with enzymes away from food can shorten the healing process. Please look for high quality sources (we have them on our shelf for you to pick up) and if you have questions please contact us
NOTE: If you problem persists please check in with your Doctor as it could be a sign of something more serious.